# SDR ASAA0781732

- Difficulty date: May 30, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- Aircraft time: 49,817 hours, 26,249 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591140659
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED A PREVIOUS REPAIR.  REMOVED PREVIOUS REPAIR.  CUT OUT DAMAGED AREA OF SKIN.  FABRICATED AND INSTALLED A SKIN FILLER INTERNAL  REPAIR DOUBLERS, REPAIR STRAPS AND FINGER DOUBLERS IAW SRM 53-04 FIG 12C.
